# SDR DALA2024110510672

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 73,124 hours, 27,608 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3761, ON DESCENT INTO ANC @ FL340 NOTED BOTH POWER LEVERS MATCHED, LEFT ENGINE @ 90% N1, LEFT @ 60 % N1, AND ROLLED BACK. ACCOMPANYING AUDIBLE VIBRATION PERFORMED QRH, VIB WENT AWAY WITH THRUST LEVER CLOSED, VIB GAUGE NORMAL THE ENTIRE TIME. FA REPORTED VIBRATION. PAX VISUALLY NOTICED. CORRECTIVE ACTION: REPLACED NBR 2 ENGINE HMU, FUEL PUMP, EEC, AND BLEW OUT PS3 LINE. (LP 6350624, 0632393, 6350625)
